Addiction: Substance Abuse Community
Crystal Meth Withdrawal... PLEASE HELP
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Crystal Meth Withdrawal... PLEASE HELP

I quit crystal meth after 9 years of doing it off and on. I had been clean for 3 years. I mainly did it for the awesome weight loss effect. I gained almost all 90 pounds lost over the last 3 years and have been so depressed with the weight gain so what did I do? Decided to go back to the easy way out and start doing meth again. I have only been doing it for about 3 weeks now and it for some reason is not making me feel the same as it did 3 years ago... quite frankly it just makes me feel like ****. I had only been doing it on the weekdays, none on the weekends and also had started taking Xanax along with it to help me sleep at night so I could function at work the next day. Reality hit me this weekend... what the heck am I doing this for again knowing everything it cost me the last time I became addicted. So, I decided no more. Today, Monday I am feeling so horrible, cold sweats, dizzy, clouded mind, crying, no energy, and shaking, so bad I had to leave work early. I came home and took 1/2 2mg Xanax which seems to have calmed me down. My question, why are my withdrawals are so severe after only 3 weeks?? These symptoms are as bad as when I stopped after 9 years. What is going on and is this because of the Xanax I added into the mix? Any suggestions are welcomed.
Related Discussions
10 Comments Post a Comment
Blank
Avatar_f_tn
First, congratulations on making the choice to quit! Secondly, you might want to call your family doc about coming off Xanax, even if it's not a script. MY family doc told me that if my hubby were taking it then he would need medical care in order to safely come off of it. I'm not saying this applies to you but I am saying it would be worth a call to your doc as a just in case. I'm sorry you're feeling so horrible :( I hope you feel better soon!  *hugs* oh and if you get a chance, take a look at the Thomas recipe, there is link at the bottom right of this page....I really feel like it has been a help for my husband!
Blank
983679_tn?1276836936
hmmm meth is tricky because i was a heavy userfor 4 years IV route and just one day put it down and never felt better in my life, I never had one single w/d or craving, been clean of it 5 years and dont see myself ever usin again
Blank
1046832_tn?1255011862
Honey Im so very sorry that your weight upset  you to the point that you felt you had to use again I KNOW YOU KNOW THAT WAS A BAD CHOICE!! and I really feel you are going to to get through this from what i know about meth for you to be clean for 3 yrs and to take charge of your life awesome job sweetie and you can do it again you asked about w/d being really bad this time Ive read some post where some people are saying each time you quit using that w/d are harder. I would check about the xanax. but what ever you do honey do not give in to what your body wants because you know better then anybody where you will end up! do not let it rob you of your life, keep posting there are people here who care and help you through this ! food for thought weight is not a big deal but your life is !!!!!! I will be praying for you  
Blank
406584_tn?1399591666
welcome to the forum.. that is how I stopped shooting crank was a epiphany in a moment.. Congratulations.. If you just started the xanax I would take that out of the mix fairly quickly. if prescribed and it helps ? and you do not abuse.. they also sell a Natural Product that is non addicting that helps Valerian Root.. wd off speed is no fun but it does not last forever.. emotional instability anxiety and shakes that you are describing hang on for a lil Drink a lot of water to flush your symptom. and try to eat really Healthy and walk on breaks or during lunch this will help a lot. if you are not use to taking the xanax taking out the speed you may be feeling cloudy headed from it and less energy.. every time we wd it gets a lil harder and I do not think time means anything. Your brain is looking for that large rush of feel good endorphins and you are denying it. it takes a lil to get back to the smaller supply  delivered Naturally ..Just hang in there ok. I also gained a lot of weight when I quit and had it on for a long time.. 2 years ago I lost almost 100 pounds just by Healthy eating quitting drinking and taking out whites in my food group it took 10 months.. it worked and I had kept it off and I'm eating whites again :) I really wish you well and I'm sure you will get other suggestions ideas and support.. lesa
Blank
Avatar_n_tn
Thank you everyone for the supportive words. It really helps. I am trying to step down slowly and I hope that it works...
Blank
1046832_tn?1255011862
I hope and pray It does sweetie Just do not give up !! keep posting and if you see you can not do it on your own check your self in to detox and rehab this is your life we are talking about You have got to do it for your self Honey please hang in there I can not even imagine what  you are going through but I have done alot of research on addiction to try to understand it better where I could have compassion for everyone that is addicted I feel very sorry for any one who has become a prisoner of addiction but you can get out of that prison because you alone old the key !! Keep posting and I will continue to pray for you !! Big Hug For You Sweetie You Deserve It!!
Blank
401095_tn?1351395370
u really/as a rule shouldnt feel worse after 3 weeks of use of CM than when u came off it after yrs...should not be wose

so like most people..u r adding in the difference//the xanax..extremely addicting..and with a prior history of addiction another substance addiction can hit u fast...what is the difference this go around as far as symptoms of wd?

Not gonna say what is or is not causing the more intense wd...will say xanax is not a good choice for u...there rmuch safer meds for sleep..and/or anxiety...can u talk to ur Dr?
Blank
5965108_tn?1377508786
The answer to your question as to why the withdraw is so bad after only 3 weeks lies in the nature of how the brain is affected by addiction. You see, when you use an addictive substance for an extended period of time and then quit and go through withdraw, specific pathways of nerve cells are created in the brain, acting as sort of a memory or record of the addiction and withdraw symptoms. So if it took you say 3 months to experience withdraw from an addictive substance, regardless of how long your period of abstinence from the substance, the nerve pathways of the original experience are still there. This means that when you use the drug again, you basically pick up right where you left off in regards to the progression of the addiction. So it only takes a very short time to experience withdraw that originally took much longer to produce.  
Blank
4898964_tn?1381261499
Don't you all think it's most likely the xanax causing the physical wd?  Surely.
Blank
4898964_tn?1381261499
Oops, necro'd thread.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Addiction Answerers
495284_tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
3197167_tn?1348972206
Blank
clean_in_ks
KS
4522800_tn?1405696702
Blank
VICourageous
ID
4810126_tn?1415169246
Blank
EvolverU
Boston, MA
1235186_tn?1339127464
Blank
atthebeach
on the beach, NJ
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ